FitDay Discussion Boards

FitDay Discussion Boards (/fitness/forums/)
-   Support group for just women (http://www.fitday.com/fitness/forums/support-group-just-women/)
-   -   a couple questions...maybe you can help... (http://www.fitday.com/fitness/forums/support-group-just-women/1154-couple-questions-maybe-you-can-help.html)

vonnarussell 05-26-2010 03:52 PM

a couple questions...maybe you can help...
 
I am 31 years old and weighed 220lbs then was put on meds for four years and lost 75lbs now ive been off my meds for 3 months and Im back up to 190! I was already gaining weight back then when the meds stopped it started happening rapidly. Anyone ever had that happen before?

Also in the last 4 or 5 months I have had alot of breast tenderness. Can rapid weight gain cause that?

RunbikeSki 05-26-2010 04:24 PM

Hi Vonna,
These sounds like questions you might want to pose to your doctor. You don't say what type of meds you were using, but if they were intended to suppress appetite, then maybe it isn't surprising you started regaining weigh once you were not longer taking them.

Have used Fitday for long? If not you may find that this is just the tool you need to get a handle on your eating habits.

Maybe a little more info on your situation (not meaning to pry, but it is a little hard to share experiences when it is unclear what it is you are experienceing) might help others give you some insight into what they have experienced.

Keep writing, I am sure someone will have a better answer than I do.

almeeker 05-26-2010 04:29 PM

Quote:

Originally Posted by vonnarussell (Post 11850)
Also in the last 4 or 5 months I have had alot of breast tenderness. Can rapid weight gain cause that?

I always had this symptom with pregnancy, well that and the weight gain too. If the meds were hormones of some sort or to treat a hormone issue, you might get a symptom like breast tenderness.

vonnarussell 05-26-2010 06:01 PM

Sorry i should have been clearer...

I was on meds because i have bipolar disorder. They were to sablize moods. Lamictal, colonopin, zoloft and lithium.

I am a new member of fitday starting today.

Im not pregnant...I had thought of that too but its not likely to happen cause i have my tubes tied.

cjohnson728 05-26-2010 06:28 PM

Hi Vonna,

Usually taking those meds leads to weight gain; sounds like you have the opposite effect. That is a hefty cocktail of medicines. Did you stop them all at once, or taper them? It may be that something got thrown out of whack with your body chemistry. Alternatively, did you notice any changes in your eating patterns after you stopped the medicines? Many people use food to self-medicate, especially if there is mood stuff going on.

As Pam said, check with your doctor to make sure there's not some physiological explanation for the weight gain. Other than that, keep a good and accurate accounting of what you eat in your FitDay account and maybe you will start to see a pattern.

You've made the first step...keep coming back.


All times are GMT. The time now is 10:02 PM.

Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2